# SDR UALA2009111203529

- Difficulty date: November 11, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 39,962 hours, 11,115 cycles
- Engine: Pwa PW4056
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1019151
- Part serial: 160
- Condition: Broken
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SECOND OBSERVER O2 MASK BROKEN.  SWAPPED WITH CAPTAIN'S, NEED MASK AND BOX ASSY.  REPLACED MASK AND STOWAGE BOX.
